# SDR ASAA2015111613798

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 1,634 hours, 513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL ON TAXI OUT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  SMART RAM AIR DOOR ACTUATOR DEACTIVATED IAW MEL 21-5D. OPERATIONAL NOTE 1 STATES PACK LIGHT MAY ILLUMINATE DURING RECALL.  PRIMARY TEMP OPS NORMAL.
